| Catalog Number |
5407FA2000 |
| Medical Device Problem Codes |
Fracture (1260); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events - 5 events were reported for this quarter.Product return status - 5 devices were received.Additional information: 5 devices were not labeled for single-use.5 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 5 malfunction events in which the device had a component detach and fractured.5 events had the problem identified during a non-clinical procedure; there was no patient involvement.